ON SOME HADAMARD-TYPE INEQUALITIES FOR h-CONVEX FUNCTIONS
By M. Sarıkaya, A. Saglam, Hüseyin Yildirim. 2008
298 citations recorded by the source corpus.
Subfields: Applied Mathematics
View Paper: https://www.semanticscholar.org/paper/29d8a5db8f3e372843d5b382686fe72dd6472519
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Muhammad Aslam Noor
- Wenjun Liu
- Jaekeun Park
- Muhammad Uzair Awan
- Mevlut Tunc
- Wangshu Wen
- Sever Silvestru Dragomir
- Kazimierz Nikodem
Citations in the corpus
- Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces (2015, background): “For some results concerning this class of functions see [52], [6], [40], [50], [48] and [51].”
- On strongly $h$-convex functions (2011, methodology): “This result generalizes the Hermite–Hadamard-type inequalities obtained in [7] for strongly convex functions, and for c = 0, coincides with the classical Hermite–Hadamard inequalities, as well as the corresponding Hermite–Hadamard-type inequalities for h-convex functions, s-convex functions, Godunov”
- On hermite-hadamard inequalities for h-preinvex functions (2014, background): “[31] proved some Hermite-Hadamard inequalities for h-convex functions.”
- On new inequalities for h-convex functions via Riemann-Liouville fractional integration (2012, background): “SX(h,I) = Q(I); if h(λ) = 1, then SX(h,I) ⊇ P(I) and if h(λ) = λs, where s ∈ (0,1), then SX(h,I) ⊇ K2 s. For some recent results for h−convex functions we refer to the interested reader to the papers [3]-[6]. Definition 2. [See [2]] A function h : J → Ris said to be a superadditive function if (1.3) ”
- Hermite-Hadamard type inequalities for MT-convex functions via classical integrals and fractional integrals (2016, background): “For other recent results concerning Hermite-Hadamard type inequalities through various classes of convex functions, see [1, 3, 5, 7, 8, 9, 12, 10, 17, 20, 22, 24, 25, 28] and the references cited therein.”
- Some New Hermite-Hadamard Integral Inequalities for Convex functions (2014, background): “1(2014): 001-012 in the field of Mathematical Sciences and Engineering (Godunova and Levin 1985, Dragomir et al. 1995, Bakula et al. 2006, Tunç 2010 and Omotoyinbo and Mogbademu 2013).”